If a person develops rosacea from the use of steroids and discontinues topical steroids.... uses prescribed medications to clear their skin..... do they still have rosacea and have to be careful of triggers such as certain foods? One would think that if one eliminates the source that provoked the rosacea,,,, then it is not truly rosacea ..Any info on this....
Steroid induced rosacea is an adverse effects of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
You can use tacrolimus ointment for this after consulting a dermatologist. Using this rosacea often resolves the itch, redness, and tenderness of steroid-induced rosacea in 7 to 10 days with twice daily application. Complete clearing of steroid-induced rosacea usually takes 1 to 2 months. Sometimes clearing takes a bit longer. Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much for your response... Have sought a second opinion after having being prescribed topical steroid by 1st dermatologist and after approximately 1 month I have pretty much cleared up.....Given only Doxy and Still taking it as I am scared it may not be totally done flaring up despite being clear for abouot 1 1/2 weeks...I have avoided the triggers and think it is terrible that people are prescribed this for their face without knowlege of the possible consequences....Compared to someI think my problems were mild and still devastating to someone who never had skin breakouts etc.... Again.... Thank you for the response....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.